I'm 18 and currently in my freshman year at college. I've had anxiety symptoms for over 2 years. My symptoms include headache, tightening in my stomach, diarrhea, rapid heartbeat, shaking, tiredness(like all the time), I have this overwhelming sense that something bad is going to happen, and a lot more. Most of these symptoms I feel that I can cope with but the bowl movements are impossible. I'm constantly in the bathroom and I don't know how to stop it. I always feel like il love embarrassed wherever I go because I'll have to go to the bathroom- or worse- in my pants.I'm not on any medication(because I've never went to the doctor about this) I just want to feel normal again.

5 Replies

  • I have the exact same symptoms as you and have been dealing with them off and on for a few years now. Unfortunately a lot of us feel nervousness in our stomachs. On days where mine is bad I take Pepto bismol and it helps for me. You might want to consider talking to a doc though you could even have IBS and not know it or he could offer other resources to get your anxiety under control before it gets worse. Good luck

  • Unfortunately we have to deal with this :( but I'm glad I'm not the only one with these symptoms! It doesn't make me seem so weird now. I will definitely try pepto bismol!! Thank you for the tip!! And I also agree I should go to the doctor soon to see what's up and how she can help!

  • Same thing with me ! I thought I was the only one

  • It's weird because many people don't have some of these symptoms so I thought it was only me!! It makes me feel a lot better to know that I'm not alone!

  • This is link to a checklist of symptoms of B12 deficiency.


    Unfortunately the test for B12 deficiency (B12 serum) isn't very accurate and there is a huge grey range where people are symptomatic but the results can be flagged as 'normal'. Unfortunately most medics look at test results and aren't aware that in the grey range they really need to look at clinical presentation as well.

    B12 is only found in animal products so high risk if you are vegan or eat very little fish/meat/dairy. Other absorption problems aren't uncommon - drug interactions (PPIs used to treat heartburn, metformin used to treat diabetes and a few other things, NSAIDs .... quite a long list) - autoimmune responses (Pernicious Anaemia - which ironically doesn't always involve being anaemic) - gastric surgery affecting the ileum

You may also like...